Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6, Issue 7, Pages 431-440

Set quantities and Tauberian operators

Department of Mathematics, University of Las Palmas de Gran Canaria, Las Palmas 35017, Spain

Received 6 July 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergio Falcon and Kishin Sadarangani, “Set quantities and Tauberian operators,” Abstract and Applied Analysis, vol. 6, no. 7, pp. 431-440, 2001.